On the polynomial expressions for the number of ways of coloring a map
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 2, Tome 3 (1934) no. 1, pp. 85-103
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1934_2_3_1_85_0,
author = {Birkhoff, George D.},
title = {On the polynomial expressions for the number of ways of coloring a map},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {85--103},
year = {1934},
publisher = {Scuola normale superiore},
volume = {Ser. 2, 3},
number = {1},
zbl = {0008.22601},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1934_2_3_1_85_0/}
}
TY - JOUR AU - Birkhoff, George D. TI - On the polynomial expressions for the number of ways of coloring a map JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1934 SP - 85 EP - 103 VL - 3 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1934_2_3_1_85_0/ LA - en ID - ASNSP_1934_2_3_1_85_0 ER -
%0 Journal Article %A Birkhoff, George D. %T On the polynomial expressions for the number of ways of coloring a map %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1934 %P 85-103 %V 3 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1934_2_3_1_85_0/ %G en %F ASNSP_1934_2_3_1_85_0
Birkhoff, George D. On the polynomial expressions for the number of ways of coloring a map. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 2, Tome 3 (1934) no. 1, pp. 85-103. http://geodesic.mathdoc.fr/item/ASNSP_1934_2_3_1_85_0/